# SDR QXEA2016092000585

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 30,610 hours, 31,478 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0102
- Condition: Odor
- Location: Nr 2
- Part time: 30,988 hours, 32,523 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL BURNING ODOR AT LOW POWER SETTINGS DURING DESCENT.  NO HAZE NOTED.  LANDING UNEVENTFUL.  REMOVED & REPLACED THE NR 2 ENGINE IAW TASK CARDS 6710003 & 6710004 W.O. 209524.  RETURNED TO SERVICE.
